# SDR AALA20121005003

- Difficulty date: October 5, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- Aircraft time: 65,133 hours, 34,015 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT STL-LGA. CREW REPORTED AC CROSSTIE LOCKOUT.  WHEN AIRFOIL ANTI-ICE WAS SELECTED, OZONE TYPE ODOR NOTICED IN COCKPIT.  EMERGENCY DECLARED FLIGHT DIVERTED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT AND RIGHT GENERATOR CONTROL UNITS.  SYSTEM GROUND CHECK NORMAL OPERATION.
